# SDR CALA2025032800503

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 65,093 hours, 26,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100137901
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED RH OVERWING EMERGENCY EXIT LIGHT LENS ASSEMBLY IAW B737-900 AMM 33-51-04 OPS CHECK GOOD.
